arrow
Volume 20, Issue 4
On Bandlimited Scaling Function

Wei Chen, Qiao Yang, Wei-Jun Jiang & Si-Long Peng

J. Comp. Math., 20 (2002), pp. 373-380.

Published online: 2002-08

Export citation
  • Abstract

This paper discusses band-limited scaling function, especially on the interval band case and three interval bands case, its relationship with oversampling property and weakly translation invariance are also studied. At the end, we propose an open problem.

  • Keywords

Scaling function, Oversampling property, Weakly translation invariance, Aliasing error.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-373, author = {Chen , WeiYang , QiaoJiang , Wei-Jun and Peng , Si-Long}, title = {On Bandlimited Scaling Function}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {4}, pages = {373--380}, abstract = {

This paper discusses band-limited scaling function, especially on the interval band case and three interval bands case, its relationship with oversampling property and weakly translation invariance are also studied. At the end, we propose an open problem.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8925.html} }
TY - JOUR T1 - On Bandlimited Scaling Function AU - Chen , Wei AU - Yang , Qiao AU - Jiang , Wei-Jun AU - Peng , Si-Long JO - Journal of Computational Mathematics VL - 4 SP - 373 EP - 380 PY - 2002 DA - 2002/08 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8925.html KW - Scaling function, Oversampling property, Weakly translation invariance, Aliasing error. AB -

This paper discusses band-limited scaling function, especially on the interval band case and three interval bands case, its relationship with oversampling property and weakly translation invariance are also studied. At the end, we propose an open problem.

Wei Chen, Qiao Yang, Wei-Jun Jiang & Si-Long Peng. (1970). On Bandlimited Scaling Function. Journal of Computational Mathematics. 20 (4). 373-380. doi:
Copy to clipboard
The citation has been copied to your clipboard